# SDR HEEA954989

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Set
- Part number: 412010145103
- Condition: Seperation
- Location: M/R
- Part time: 3,796 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION BEYOND LIMITS.  S/N 1801, 1791 & 2313
